# SDR HEEA966731

- Difficulty date: February 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N62127
- Make and model: Bell 206L
- Aircraft serial: 52023
- System (JASC): 3452 · ATC Transponder System
- Part: Transceiver
- Part number: 066106200
- Condition: Defective
- Location: Cockpit Atc
- Component: KT76
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ATC NOT RECEIVING CODE 0461. VERIFIED UNIT HAD NO POWER OUT.  REPLACED V101 P/N C2080A.  REPAIRED.  ADJUSTED POWER AND FREQUENCY.  BENCH CHECK GOOD.
